# SDR SWAA2022072924039

- Difficulty date: June 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH L/E #3 RIB - CRACKED AT BOTH ENDS BY FASTENER HOLE / [01] REMOVED #3 RIB AT L/H L/E IAW B737 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB AT L/H L/E IAW B737 SRM 51-40-05-0G-0.;[03] VERIFIED AMT STEPS 1 AND 2 OK TO INSTALL.;[04] INSTALLED #3 RIB AT L/ H L/E IAW B737 SRM 51-40-02-0G-0.;[05] SUMMARY :REMOVED #3 RIB AT L/H L/E IAW B737 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW RIB AT L/H L/E IAW B737 SRM 51-40-05-0G-0.INSTALLED #3 RIB AT L/ H L/E IAW B737 SRM 51-40-02-0G-0.;[06] VERIFIED AMT STEPS 4 AND 5. AND STEP 3 AS RII.
